Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 134, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 9, 2008, 1:32 PM CDT for Crawford County, Jasper County, Illinois. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2008, 1:32 PM CDT (18:32 UTC)
- Expired
- Jun 9, 2008, 2:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Crawford County, IL, Jasper County, IL
The radar
The Evansville,IN radar (KVWX), 88 km from the middle of the area, began a volume at 18:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 1:55 PM CDT | HAIL 1 | 3 Ne Oblong, IL | REPORT FROM CRAWFORD COUNTY SHERIFF |
| Jun 9, 2:08 PM CDT | HAIL 0.88 | 8 Wnw Hutsonville, IL | REPORT NEAR ANNAPOLIS...HAIL COVERING THE GROUND. FROM COUNTY EMA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 12:38 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.5 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -235 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 091832
SVRILX
ILC033-079-091915-
/O.NEW.KILX.SV.W.0134.080609T1832Z-080609T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
132 PM CDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...
NORTHWESTERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 215 PM CDT.
* AT 132 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
SOUTHEAST OF NEWTON...AND WAS MOVING NORTHEAST AT 34 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILLOW HILL...
OBLONG...
EATON...
ANNAPOLIS...
HUTSONVILLE...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3888 8816 3897 8826 3918 8798 3917 8766
3910 8765
TIME...MOT...LOC 1832Z 229DEG 30KT 3896 8812
$$
MILLER2 follow-up statements
000
WWUS53 KILX 091855
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
155 PM CDT MON JUN 9 2008
ILC079-091905-
/O.CAN.KILX.SV.W.0134.000000T0000Z-080609T1915Z/
JASPER-
155 PM CDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JASPER COUNTY IS
CANCELLED...
AT 153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3897 8795 3899 8795 3900 8796 3906 8797
3907 8796 3917 8795 3917 8766 3910 8765
TIME...MOT...LOC 1855Z 234DEG 31KT 3907 8789
$$
ILC033-091915-
/O.CON.KILX.SV.W.0134.000000T0000Z-080609T1915Z/
CRAWFORD-
155 PM CDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR NORTHERN CRAWFORD COUNTY...
AT 153 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4
MILES NORTH OF OBLONG...OR ABOUT 10 MILES WEST OF ROBINSON...MOVING
NORTHEAST AT 36 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
EATON...
ANNAPOLIS...
WEST YORK...
HUTSONVILLE...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3897 8795 3899 8795 3900 8796 3906 8797
3907 8796 3917 8795 3917 8766 3910 8765
TIME...MOT...LOC 1855Z 234DEG 31KT 3907 8789
$$
MILLER000
WWUS53 KILX 091912
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
212 PM CDT MON JUN 9 2008
ILC033-091922-
/O.EXP.KILX.SV.W.0134.000000T0000Z-080609T1915Z/
CRAWFORD-
212 PM CDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRAWFORD COUNTY
EXPIRES AT 215 PM CDT...
AT 212 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 3897 8795 3899 8795 3900 8796 3906 8797
3907 8796 3917 8795 3917 8766 3910 8765
TIME...MOT...LOC 1912Z 234DEG 31KT 3916 8774
$$
MILLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 12:49 PM CDT, 43 minutes earlier.
Area forecast discussion, Jun 9, 12:49 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1249 PM CDT MON JUN 9 2008 .DISCUSSION... ISSUED 1039 AM CDT MON JUN 9 2008 AREA OF LIGHT SHOWERS PERSISTS ACROSS THE ILLINOIS RIVER VALLEY THIS MORNING. BAND OF DEEP MOISTURE/SHOWERS EXTENDING SOUTHWESTWARD INTO THE SOUTHERN PLAINS WILL MAKE ONLY SLOW PROGRESS EASTWARD TODAY...RESULTING IN A CLOUDY AND SHOWERY AFTERNOON ACROSS LOCATIONS ALONG AND WEST OF THE I-55 CORRIDOR. FURTHER EAST...PARTLY SUNNY SKIES WILL BE NOTED ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS...WITH AN INCREASING CHANCE FOR THUNDERSTORMS AS THE DAY GOES ON. SPC HAS THIS AREA OF ILLINOIS OUTLOOKED FOR POTENTIAL SEVERE LATER TODAY...AND THIS STILL LOOKS GOOD AS THIS WILL BE THE AREA OF GREATEST DESTABILIZATION. BASED ON CURRENT SATELLITE/RADAR LOOPS...AS WELL AS 12Z NAM-WRF/GFS...HAVE INCREASED THE POPS ACROSS THE WESTERN CWA AND DECREASED THEM INTO THE CHANCE CATEGORY FOR THE SOUTHEAST. IT APPEARS THE BULK OF THE RAIN WILL STAY ACROSS THE CENTRAL AND WESTERN CWA THIS AFTERNOON...THEN WILL SHIFT INTO THE SOUTHEAST THIS EVENING INTO THE OVERNIGHT HOURS. STRONG TEMP GRADIENT CURRENTLY NOTED ACROSS THE AREA...WITH READINGS RANGING FROM THE UPPER 60S ACROSS THE CLOUD-COVERED NORTHWEST...TO THE MIDDLE 80S FAR SOUTHEAST. HAVE LOWERED TEMPS ALONG AND WEST OF THE I-55 CORRIDOR BY A FEW DEGREES...BUT HAVE LEFT CURRENT TEMP FORECAST ALONE FOR LOCATIONS FURTHER EAST. SHOULD SEE AFTERNOON HIGHS RANGING FROM THE MIDDLE/UPPER 70S ACROSS THE ILLINOIS RIVER VALLEY...TO THE UPPER 80S/LOWER 90S IN THE WABASH RIVER VALLEY. && .AVIATION... ISSUED 1249 PM CDT MON JUN 9 2008 LIGHT SHOWERS CONTINUE ACROSS THE ILLINOIS RIVER VALLEY EARLY THIS AFTERNOON...AFFECTING MAINLY JUST THE KPIA TAF SITE. FURTHER EAST...CONDITIONS ARE DRY AND CEILINGS ARE CONSIDERABLY HIGHER. BASED ON RADAR/SATELLITE LOOPS...LIGHT RAIN WILL CONTINUE AT KPIA THROUGH THE AFTERNOON...WITH THE PRECIP AREA GRADUALLY SPREADING FURTHER EAST TO THE REMAINING TAF SITES BY EARLY EVENING. WILL BRING PRECIP TO AN END AT KPIA AFTER 03Z...WITH THE FOCUS FOR ADDITIONAL RAIN/THUNDER FURTHER EAST. RAIN/LOW CEILINGS TO PERSIST AT KSPI...KDEC...KBMI...AND KCMI THROUGH 09Z OR 10Z BEFORE CONDITIONS BEGIN TO IMPROVE. CLEARING SKIES WILL BE NOTED FROM WEST TO EAST LATE TONIGHT...WITH MOSTLY SUNNY CONDITIONS BY TUESDAY MORNING. SOUTHWESTERLY WINDS THIS AFTERNOON WILL GRADUALLY VEER TO W/NW THIS EVENING...AS A COLD FRONT SLOWLY PUSHES THROUGH THE AREA...THEN WILL REMAIN WESTERLY INTO TUESDAY. BARNES && .PREV DISCUSSION... ISSUED 308 AM CDT MON JUN 9 2008 SHOWERS AND DYING CONVECTION ACROSS THE FA AS THE OUTFLOW BOUNDARY RACES OUT AHEAD OF IT. ACTUAL FRONT STILL OUT NEARING THE MISS RIVER VALLEY. SATELLITE TRENDS SHOWING SOME THINNING OUT OF THE CLOUDS BEHIND INVOF THE SHOWERS...HINTING AT THEIR CONTINUED DEMISE. MORE SOLID CONVECTIVE ACTIVITY IN THE SRN PLAINS THIS MORNING. FORECAST ISSUES ARE THE PASSAGE OF THE FRONT LATER TODAY AND THE REFIRING OF CONVECTION...TEMPS...AND ANOTHER SHOT AT PRECIP THURSDAY. MODELS ACTUALLY NOT THAT DIFFERENT IN THE HANDLING OF THE SHORT TERM...GFS/NAM BLEND REALLY NOT TOO DIFFERENT FROM DISCRIMINATING ONE OR THE OTHER. SHORT TERM...TODAY AND TOMORROW... WITH THINNING CLOUDS IN THE NRN TIER OF ILLINOIS THIS MORNING ON SATELLITE...BUT PERSISTENT CIRRUS BLOW OFF LIKELY WITH THE CONVECTION TO THE SW...THE FIGHT IS ON FOR REHEATING THE NWRN PORTIONS OF THE CWA. HAVE GONE WITH RATHER MODERATE TEMPS NW OF THE ILLINOIS RIVER VALLEY...WITH THE SE GETTING THE BEST INSOLATION. WITH THIS PARTICULAR SETUP...THE SE IS LIKELY TO STRATIFY INTO THE BEST INSTABILITY FOR THIS AFTERNOON AS THE FRONT APPROACHES. SPEED OF THE FRONT IS STILL A BIT OF A WILD CARD...BUT MODELS STILL FIRING BEFORE 00Z FOR THE ENTIRE CWA AND HAVE KEPT LIKELY POPS IN FOR THE AFTERNOON...AND INTO THE EVENING HOURS FOR THE SE. WITH SPEED OF SAID FRONT BEING A BIT OF A QUESTION...ESPECIALLY AS TO HOW QUICKLY STORMS WILL TRANSITION FROM A SW TO NE MOTION...TO A MORE FORWARD MOTION WITH THE FRONT...AND PLENTY OF AVAILABLE MOISTURE...KEEPING THE FFA GOING WITH THE POSSIBILITY OF AREAS OF HEAVY RAIN. HAVE PULLED THE WORDING OUT OF THE GRIDS...THINKING THAT THE EVENT MAY NOT BE AS WIDESPREAD...BUT WITH THE WET GROUND AND SWOLLEN RIVERS...AN FFA IS MORE THAN ACCEPTABLE. NAM AND ECMWF HAVE MORPHED INTO THE QUICKER EXIT OF THE FRONT AS THE GFS HAS ADVERTISED IN THE PAST COUPLE RUNS...DRYING OUT THE CWA FOR TOMORROW. TEMPS NOT EXACTLY COOL BEHIND THE FRONT...THOUGH LOWER THAN TODAYS...INTO THE LOW TO MID 80S. LONG TERM...WEDNESDAY THROUGH FRIDAY... HOT AND DRY FOR WEDNESDAY. NEXT SYSTEM PASSING THROUGH ON THURSDAY AND FRIDAY...WITH WARM SECTOR SHOWERS PICKING UP ON THURSDAY AFTERNOON...AND FROPA IN THE OVERNIGHT HOURS AND THROUGH FRI MORNING. MODELS SLOWING SOMEWHAT ON THE APPROACH OF THE SYSTEM...AND HAVE TWEAKED THE POPS ACCORDINGLY. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR ILZ038-042>046- 049>057-061>063-066>068-071>073. FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ027>031-036-037- 040-041-047-048. &&
Hazardous weather outlook, Jun 9, 11:58 AM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1158 AM CDT MON JUN 9 2008 ILZ027>031-037-101100- KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD- 1158 AM CDT MON JUN 9 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR ACROSS THE ILLINOIS RIVER VALLEY THIS AFTERNOON INTO THE EVENING HOURS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...HOWEVER THE THREAT FOR WIDESPREAD HEAVY RAIN APPEARS TO BE DIMINISHING. STAY TUNED TO LATER FORECASTS AND STATEMENTS ADDRESSING THIS SITUATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY AND FRIDAY. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER THURSDAY AFTERNOON AND THURSDAY NIGHT...SO STAY ABREAST OF LATER FORECASTS FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ036-040-041-047-048-101100- CASS-FULTON-MASON-MENARD-SCHUYLER- 1158 AM CDT MON JUN 9 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR ACROSS THE ILLINOIS RIVER VALLEY THIS AFTERNOON INTO THE EVENING HOURS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...HOWEVER THE THREAT FOR WIDESPREAD HEAVY RAIN APPEARS TO BE DIMINISHING. STAY TUNED TO LATER FORECASTS AND STATEMENTS ADDRESSING THIS SITUATION. WIDESPREAD FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS OVER MANY RIVERS AND STREAMS...INCLUDING THE ILLINOIS AND SANGAMON RIVER BASINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY AND FRIDAY. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER THURSDAY AFTERNOON AND THURSDAY NIGHT...SO STAY ABREAST OF LATER FORECASTS FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ042-044-049>057-061>063-066>068-071>073-101100- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MORGAN-MOULTRIE-PIATT- RICHLAND-SANGAMON-SCOTT-SHELBY- 1158 AM CDT MON JUN 9 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE OVERNIGHT HOURS. HEAVY RAINFALL AMOUNTS WILL BE POSSIBLE...ESPECIALLY ACROSS LOCATIONS EAST OF THE I-55 CORRIDOR TONIGHT...WHERE BETWEEN 1 AND 2 INCHES WILL BE POSSIBLE. SINCE THE GROUND IS ALREADY SATURATED FROM PREVIOUS RAINFALL...ADDITIONAL FLOODING WILL BE POSSIBLE. THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS AFTERNOON AND EVENING AS WELL. BASED ON THE LATEST MESOANALYSIS...THE PRIMARY THREAT AREA FOR POTENTIAL SEVERE WEATHER WILL BE ALONG AND EAST OF A DANVILLE...TO MATTOON...TO EFFINGHAM LINE. THE MAIN THREAT FROM ANY STORMS WILL BE STRONG WINDS. WIDESPREAD FLOODING WILL CONTINUE FOR THE NEXT FEW DAYS ALONG MANY RIVERS AND STREAMS INCLUDING THE SANGAMON...ILLINOIS...EMBARRAS... WABASH...AND LITTLE WABASH RIVER BASINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY AND FRIDAY. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER THURSDAY AFTERNOON AND THURSDAY NIGHT...SO STAY ABREAST OF LATER FORECASTS FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON BETWEEN 1 PM AND 6 PM. ILZ038-043-045-046-101100- CHAMPAIGN-DE WITT-MCLEAN-VERMILION- 1158 AM CDT MON JUN 9 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE OVERNIGHT HOURS. HEAVY RAINFALL AMOUNTS WILL BE POSSIBLE...ESPECIALLY ACROSS LOCATIONS EAST OF THE I-55 CORRIDOR TONIGHT...WHERE BETWEEN 1 AND 2 INCHES WILL BE POSSIBLE. SINCE THE GROUND IS ALREADY SATURATED FROM PREVIOUS RAINFALL...ADDITIONAL FLOODING WILL BE POSSIBLE. THERE IS A SLIGHT RISK OF SEVERE WEATHER THIS AFTERNOON AND EVENING AS WELL. BASED ON THE LATEST MESOANALYSIS...THE PRIMARY THREAT AREA FOR POTENTIAL SEVERE WEATHER WILL BE ALONG AND EAST OF A DANVILLE...TO MATTOON...TO EFFINGHAM LINE. THE MAIN THREAT FROM ANY STORMS WILL BE STRONG WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS THURSDAY AND FRIDAY. THE POTENTIAL WILL EXIST FOR SEVERE WEATHER THURSDAY AFTERNOON AND THURSDAY NIGHT...SO STAY ABREAST OF LATER FORECASTS FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON BETWEEN 1 PM AND 6 PM. BARNES
In the hours before
Local storm report, Jun 9, 12:59 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1259 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM HAIL 4 NW BOGOTA 38.96N 88.29W
06/09/2008 M0.88 INCH JASPER IL LAW ENFORCEMENT
REPORT FROM SECRETARY OF STATE POLICE.
&&
VERCELLOTTI/GOETSCHLocal storm report, Jun 9, 1:29 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
129 PM CDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0127 PM HAIL 2 E CLAY CITY 38.69N 88.31W
06/09/2008 M1.75 INCH CLAY IL EMERGENCY MNGR
&&
VERCELLOTTI/GOETSCHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 9:00 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 45 min |
| Jun 8, 9:44 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Marshall, Peoria, Stark | 46 min |
| Jun 9, 12:40 PM CDT | Severe Thunderstorm Warning | ILX | Effingham, Jasper | 50 min |
| Jun 9, 1:10 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 35 min |
| Jun 9, 1:43 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 15 min |
| Jun 9, 2:04 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 27 min |
| Jun 9, 2:11 PM CDT | Severe Thunderstorm Warning | ILX | Clark | 34 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.